# SDR AWXA200400777

- Difficulty date: July 15, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 56,924 hours, 35,341 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083111
- Part serial: 681
- Condition: Faulty
- Location: Cockpit
- Part time: 51,193 hours, 36,544 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, EN ROUTE, CAPTAINS AIRSPEED INDICATOR WAS INOPERATIVE, REJECTED TAKEOFF AT 80 KTS AND RETURNED TO GATE.  MX ISSUED MEL 34-24, COND 1 (CAPT A/S INDICATOR INOP).  WHEN ACFT ARRIVED MX R / R CAPTAINS AIRSPEED INDICATOR IAW BMM 34-12-21. TEARDOWN REPORT FOR MACH AIRSPEED INDICATOR S/N 681 CONFIRMED FAILURE OF UNIT FINDING AIRSPEED COUNTER STICKING. MX OVERHAULED UNIT, REPLACED LAMPS AND AIRSPEED MOTOR & PINS, AND ALSO ACCOMPLISHED SERVICE BULLETIN 2083-34-13, REV 4. CLEANED, CALIBRATED, AND PERFORMED OPERATIONAL TEST, UNIT RETURNED TO SERVICE IAW CMM 34-12-02.
